MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; CATHETER,FOLEY,SILI-ELAST,LTX,22FR,30ML

MEDLINE INDUSTRIES, LP; CATHETER,FOLEY,SILI-ELAST,LTX,22FR,30ML
Catalog Number DYND11782H
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 05/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, on (b)(6) 2025 a "medline silicone-elastomer coated latex foley 22fr 30ml" was replaced because of "leakage due to balloon not being able to be filled with the amount of fluid listed on the package (30ml)".
 
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025 a "medline silicone-elastomer coated latex foley 22fr 30ml" was replaced because of "leakage due to balloon not being able to be filled with the amount of fluid listed on the package (30ml)".The customer reported that the patient developed "a bladder infection within 2 weeks of repeat catheter issue".No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
CATHETER,FOLEY,SILI-ELAST,LTX,22FR,30ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key22168154
Report Number1417592-2025-00283
Device Sequence Number12710006
Product Code EZL
UDI-Device Identifier10080196726622
UDI-Public10080196726622
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYND11782H
Device Lot Number59224103273
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Initial Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient SexMale